"It has it's not back down to normal readings but it is not between 180-218. It was sky high every day all of a sudden, I didn't understand at all why and to be honest still doesn't know or understand. I don't sleep well at all anymore, I..."
"I have been taking Vyvanse for over 3 years now, 1 60 mg tablet daily, however they believe it has something to do with my blood pressure being high now. Im 40 years old and this is the only thing that I have been able to try and not fee..."
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.